# SDR UALA2011071103410

- Difficulty date: July 9, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 58,864 hours, 21,635 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 740002515
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ISLAND PANEL MISSING FROM TRANSLATING COWL.  PART ON AOG 5186.  ISLAND ASSY 222-1349.  REPLACED THE ISLAND ASSY (222-1349) IAW AMM.
